Economics at your fingertips  

Dynamical volatilities for yen–dollar exchange rates

Seong-Min Yoon (), J.S. Choi, C. Christopher Lee, Myung-Kul Yum and Kyungsik Kim

Physica A: Statistical Mechanics and its Applications, 2006, vol. 359, issue C, 569-575

Abstract: We study the continuous time random walk theory from financial tick data of the yen–dollar exchange rate transacted at the Japanese financial market. The dynamical behavior of returns and volatilities in this case is particularly treated at the long-time limit. We find that the volatility for prices shows a power-law with anomalous scaling exponents κ=0.92 (1min) and 0.78 (10min) and that our behavior occurs in the subdiffusive process. Our result presented will be compared with that of recent numerical calculations.

Keywords: Continuous time random walk; Returns; Volatility; Scaling exponent (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
Working Paper: Dynamical Volatilities for Yen-Dollar Exchange Rates (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-09-30
Handle: RePEc:eee:phsmap:v:359:y:2006:i:c:p:569-575